Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Ovary removed, cramps, pain in leg and lower back. Reason?

Hi. I had surgery 2 years ago, with one ovary being removed due to a large cyst that had managed to twist the ovary around and attach itself to my bladder. (my surgeon go excited talking about it!) Yesterday I started having cramps, like a flash back to my period days. My lower stomach cramped, spreading pain down my right leg and to my lower back as well. It was better this morning, but as the day has gone on the cramps have returned. Is this normal or should I go see a doc soon? Anything to worry about?
April
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello.
Thanks for writing to us.
The pain in the leg and lower back can be due to osteoporotic changes in your body after the removal of ovaries. This can be related to degenerative changes in the disc. Can be diagnosed by MRI scan.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor